MAUDE Adverse Event Report: EXACTECH, INC. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 164-01-12
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): novation gxl liner, neutral 28mm, 130-28-51, (b)(6); novation crown cup clstr hole, 180-11-50, (b)(6); ball-head ceramic biolox delta, 179-01-28, (b)(6).
 
Event or Problem Description
As reported, approximately 7 years post op initial right tha, this female patient was revised due to a periprosthetic hip fracture.Everything was removed.Surgeon cabled the fracture around the stem.The ceramic head and liner were exchanged.He used a ceramic head from zimmer biomet and a 32mm ehxl liner for the crown cup.Patient was last known to be in stable condition following the event.No x-rays available.Device are not returning - disposed at the hospital.
 
Additional Manufacturer Narrative
Section h10: (g2) report source - company representative should have been checked (g4) date received by manufacturer ¿ date on final submission should have been 16-dec-2023.(g6) type of report - 30-day should have been checked along with follow-up.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for periprosthetic bone fracture cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d8, h2, h3, h6 clinical code, device problem code, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 12
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17549084
Report Number1038671-2023-01947
Device Sequence Number6797236
Product Code JDI
UDI-Device Identifier10885862035103
UDI-Public10885862035103
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Catalogue Number164-01-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer07/17/2023
01/12/2024
12/08/2025
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date01/10/2024
01/12/2024
12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient SexFemale